Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An algorithm for solving certain polynomial equations with coefficient parameters

Author: Robert D. Stalley
Journal: Math. Comp. 16 (1962), 106-109
MSC: Primary 65.50
MathSciNet review: 0136062
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Stalley, Solution of a Polynomial Equation, Remington Rand, Inc., Engineering Research Associates Division, St. Paul, 1955, limited distribution.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.50

Retrieve articles in all journals with MSC: 65.50

Additional Information

PII: S 0025-5718(1962)0136062-3
Article copyright: © Copyright 1962 American Mathematical Society